Mathematische Annalen

, Volume 264, Issue 3, pp 397–411 | Cite as

Defects of cusp singularities

  • Emery Thomas
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cohen, H.: Variations sur un thème de Siegel et Hecke. Acta Arith.30, 63–93 (1976)Google Scholar
  2. 2.
    Ehlers, F.: Eine Klasse komplexer Mannigfaltigkeiten und die Auflösung einiger isolierter Singularitäten. Math. Ann.218, 127–156 (1975)Google Scholar
  3. 3.
    Ehrhart, E.: Polynômes arithmétique et méthode des polyèdres en combinatoire. In: Int. Series of Numerical Math., Vol. 35. Basel: Birkhäuser 1977Google Scholar
  4. 4.
    Hirzebruch, F.: Hilbert modular surfaces. Enseignement Math.19, 183–281 (1974)Google Scholar
  5. 5.
    Knöller, F.: 2-dimensionale Singularitäten und Differentialformen. Math. Ann.206, 205–213 (1973)Google Scholar
  6. 6.
    Knöller, F.: Beispiele dreidimensionaler Hilbertscher Modulmannigfaltigkeiten von allgemeinem Typ. Manuscripta Math.37, 135–161 (1982)Google Scholar
  7. 7.
    Liu, A.: Lattice points and Pick's theorem. Math. Mag.52, 232–235 (1979)Google Scholar
  8. 8.
    Stanley, R.: Decompositions of rational convex polytopes. Ann. Disc. Math.6, 333–342 (1980)Google Scholar
  9. 9.
    Thomas, E., Vasquez, A.: On the resolution of cusp singularities and the Shintani decomposition in totally real cubic number fields. Math. Ann.247, 1–20 (1980)Google Scholar
  10. 10.
    Thomas, E., Vasquez, A.: Rings of Hilbert modular forms. Composito Math.48, 139–165 (1983)Google Scholar
  11. 11.
    Weisser, D.: The arithmetic genus of the Hilbert modular variety and the elliptic fixed points of the Hilbert modular group. Math. Ann.257, 9–22 (1981)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Emery Thomas
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations